# SDR HALA2021070600092

- Difficulty date: July 5, 2021
- Submitted: July 6, 2021
- Operation: Air carrier
- Aircraft: N391HA
- Make and model: Airbus A330-243
- Aircraft serial: 1399
- Aircraft time: 33,880 hours, 5,301 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Unsecure
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 391 3R EXIT SIGN COVER UNSECURE. CORRECTIVE ACTION: RESECURED COVER. (4525777)
